English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the relation between upper central quotients and lower central series of a group

MPS-Authors
/persons/resource/persons235206

Ellis,  Graham
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ellis, G. (2001). On the relation between upper central quotients and lower central series of a group. Transactions of the American Mathematical Society, 353, 4219-4234.


Cite as: http://hdl.handle.net/21.11116/0000-0004-353E-C
Abstract
There is no abstract available